# SDR UPS08851459

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bellly Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - AFTER ROTATION, MASTER WARNING LIGHT ALONG WITH BELLY DOOR ILLUMINATED.  THE TOWER WAS INFORMED, RETURN FOR LANDING.  LANDED IN THE SAME PATTERN WITHOUT ANY PROBLEMS AND TAXIED TO THE RAMP.  OPENED AND CLOSED FWD BELLY DOOR, PIT 32, LIGHT WENT OUT.  PUSHED ON DOOR TO ENSURE LOCKED.
